Jump to content

Stopping meds before HT?


Recommended Posts

  • Senior Member

It depends. What meds are you talking about? I think your question is something a doctor should answer and because you are not their patient I understand the reluctance based on the limited information you provided.

 

If you are talking about finisteride then I would argue that you shouldn't come off of it ever once you started. Too many cases out there that show these can have serious consequences on hair loss. It's not a blood thinner so it shouldn't matter.

Link to comment
Share on other sites

  • Senior Member

Who's the doctor? The only medication you need to be off for a couple weeks prior to a HT is minoxidil because it's a vasodilator and can increase bleeding. There is no mechanism that I'm aware of that could cause increased bleeding from finasteride use.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...